# SDR DALA14030330970

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 61,858 hours, 45,658 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unlaced
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK,  MAINTENANCE FOUND THE L1 DOOR EVACUATION SLIDE PACK UNLACED.  MAINTENANCE REMOVED AND REPLACED THE SLIDE.
